Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2015, Article ID 984283, 6 pages
http://dx.doi.org/10.1155/2015/984283
Research Article

Generalized Lacunary Statistical Difference Sequence Spaces of Fractional Order

Department of Mathematics, Bozok University, Yozgat, Turkey

Received 28 April 2015; Accepted 16 June 2015

Academic Editor: Binod C. Tripathy

Copyright © 2015 Ugur Kadak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ugur Kadak, “Generalized Lacunary Statistical Difference Sequence Spaces of Fractional Order,” International Journal of Mathematics and Mathematical Sciences, vol. 2015, Article ID 984283, 6 pages, 2015. https://doi.org/10.1155/2015/984283.